# SDR SWAA2021011241201

- Difficulty date: January 7, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN AROUND CUT OUT POWERED OUTFLOW VALVE BETWEEN BS 967 AND BS 987 AND BETWEEN STR 23R AND STR 25R AT LOWER FUSELAGE.  REMOVED CORROSION LOC ON EXTERNAL SKIN AROUND CUT OUT POWERED OUTFLOW VALVE BTW BS967 AND BS987 AND BTW STR 23R AND STR 25R AT LOWER FUSELAGE EVALUATED REWORKED AREA AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-00-01-1A-1 PAR 4B(2)(B) FIG 103 DETAIL D AND FIG 104 MEASURE REWORKED AREA ARE P1: L=0.893' W= 0.815' P2: L=4.276' W=2.915' TOOL USED CALIPER P/N 500-752-10 S/N 15183542 DUE DATE 04-OCT-11 AND MINIMUN REMAINING THICKNESS IS 0.063'.
